MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X20 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X20 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 180551
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).H10 narrative: item #: 115396.Lot #: 66483881.Item name: comp rvs cntrl 6.5x30mm st/rst.Item #: 110027734.Lot #: 66671479.Item name: compr vrs glen pps min tpr adr.Item #: 180550.Lot #: 66591620.Item name: comp lk scr 3.5hex 4.75x15 st.Item #: 180553.Lot #: 66021358.Item name: comp lk scr 3.5hex 4.75x30 st.Item #: 180553.Lot #: 66591676.Item name: comp lk scr 3.5hex 4.75x30 st.Item # :180554.Lot #: 66313688.Item name: comp lk scr 3.5hex 4.75x35 st.Item #: 180555.Lot #: 654040.Item name: comp lk scr 3.5hex.4.75x40 st.The product will not be evaluated by zimmer biomet as it was discarded by the hospital.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left shoulder arthroplasty.Subsequently, the patient was considered for a pmi product and revised due to loosening and instability of the implant.During the revision, it was noted that the central screw was fractured.All components were removed and replaced; however, a piece of the fractured central screw could not be removed as it was retained in the glenoid.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the right shoulder demonstrate a reverse total shoulder arthroplasty with two separate screw fragments within the glenoid and a fractured central and possibly anterior screw.No bony fracture.A definitive root cause cannot be determined.The reported event is confirmed as x-rays were provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X20 ST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22101936
Report Number0001825034-2025-01514
Device Sequence Number7276522
Product Code PHX
UDI-Device Identifier00880304677142
UDI-Public(01)00880304677142(17)340311(10)66602913
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number180551
Device Lot Number66602913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale